Osaka Journal of Mathematics

Isotopy classes of incompressible surfaces in irreducible 3-manifolds

Jeffrey L. Tollefson

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 32, Number 4 (1995), 1087-1111.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200786486

Mathematical Reviews number (MathSciNet)
MR1380743

Zentralblatt MATH identifier
1004.57501

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 57M50: Geometric structures on low-dimensional manifolds 57N75: General position and transversality 57Q15: Triangulating manifolds

Citation

Tollefson, Jeffrey L. Isotopy classes of incompressible surfaces in irreducible 3-manifolds. Osaka J. Math. 32 (1995), no. 4, 1087--1111. https://projecteuclid.org/euclid.ojm/1200786486


Export citation